Corresponding author: S. N. Afriat, University of Siena. Email: s.afriat gmail.com.
Afriat’s Theorem and the Index Number Problem*
Article first published online: 12 APR 2012
© 2012 The Author(s). The Economic Journal © 2012 Royal Economic Society
The Economic Journal
Special Issue: FOUNDATIONS OF REVEALED PREFERENCE
Volume 122, Issue 560, pages 295–304, May 2012
How to Cite
Afriat, S. N. (2012), Afriat’s Theorem and the Index Number Problem. The Economic Journal, 122: 295–304. doi: 10.1111/j.1468-0297.2012.02503.x
This paper was originally presented at an Invited Session at the Royal Economic Society Annual Conference on the ‘Foundations of Revealed Preference’. The session organisers are responsible for author-centric title.
- Issue published online: 12 APR 2012
- Article first published online: 12 APR 2012
- Accepted manuscript online: 7 FEB 2012 09:20AM EST
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!